Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Get up gasping for air and coughing at night, discontinued Reswas after relief, recurrence with viral fever. Asthma or bronchitis?

I get up at night gasping for air and coughing. I was prescribed Reswas previously by one doctor for night coughing. When the symptoms reduced, i discontinued it. But this week i got a viral fever and this same problem started again. I haven t slept for last 2 days.. its getting worse.. I m confused if this is asthma or bronchitis .. whenever i get into sleep im getting up coughing.. Please help..
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
Your having post viral bronchospam more so in night hence consult a Chest physician and if bronchospam is confirmed and there are signs of infection then a prescription based antibiotics,bronchodialtors in inhalation and if nned is there short course of oral corticosteroid will help him greatly.
After viral infection some times bronchospasm is there and it may not occur for very long time an din asthma reccurence is there with exposure to allergen and seasonal.
Take care
Good Luck
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor